# SDR 2A6D2017041917035

- Difficulty date: April 19, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N458AM
- Make and model: Bell 407
- Aircraft serial: 54511
- Aircraft time: 669 hours, 2,024 cycles
- Engine: Allsn 250C47B
- Engine time: 669 hours, 1,678 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Part number: D3899920JG41SN
- Condition: Contaminated
- Part time: 669 hours, 2,024 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WATER WAS FOUND IN THE 1J8 AFT ROOF CONNECTOR.  THIS CAUSED THE PILOT TO RECEIVE ERRONEOUS ENGINE INDICATIONS.
